MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15563658209025733

Медицинская библиотека · Journal of toxicology. Clinical toxicology · 1982

Severe peripheral neuropathy after exposure to monosodium methyl arsonate.

Hessl S M, Berman E

Клинический случайСтатьяПеревод в очереди

Аннотация

A case of severe peripheral neuropathy after several days of exposure to a pesticide spray containing monosodium methyl arsonate (MSMA) is reported. The clinical manifestations of symmetrical peripheral neuropathy with stocking-glove sensory deficit, decreased position sense, decreased and absent deep tendon reflexes, and muscle wasting are consistent with those described in other cases of arsenic intoxication. The anemia, leukopenia, and bone marrow changes of dyserythropoiesis in this case are also similar to those previously described with arsenic intoxication. The authors discuss the possible contribution of toxicity from exposure to other pesticides.

Для цитирования: Hessl S M, Berman E. Severe peripheral neuropathy after exposure to monosodium methyl arsonate.. Journal of toxicology. Clinical toxicology. 1982. DOI: 10.3109/15563658209025733.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.